# SDR SWIA202265256

- Difficulty date: February 18, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STEP CROSS BEAM FR12 LH OTBD VERTICAL RIB SUPPORT HAS DAMAGE/CRACK     (C-CHECK RO 3/30/2022)    REMOVED AND REPLACED COCKPIT FLOOR STEP CROSS BEAM FR12 LH OTBD VERTICAL RIB SUPPORT. REF EMB SRM: 51-40-08,
